# SDR UALA2013070204623

- Difficulty date: June 29, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,108 hours, 22,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 1640, LBL 10 - RBL 56 HAS SPOTS OF CORROSION.  FLOORBEAM REPAIRED IAW SRM 53-00-01. REPAIR 10.
